MAUDE Adverse Event Report: SYNTHES GMBH AIM-ARM 130 F/STAT+DYN DIST LOCK; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH AIM-ARM 130 F/STAT+DYN DIST LOCK; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 03.037.113
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j employee.The investigation could not be completed.No conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Customer quality investigation: the complaint device was not received for investigation.The following investigation is based on the image(s) provided in the attachment(s) ¿source file - novedad¿.The image(s) was reviewed, and the complaint condition could be confirmed since the knob had broken apart.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot - part: 03.037.113.Lot: 9705887.Manufacturing site: (b)(4).Release to warehouse date: 20.Nov.2015.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that, while disassembling the arm for wash the knob snapped in two.This report is for one (1) aim-arm 130° f/stat+dyn dist lock.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Aim-arm 130° f/stat+dyn dist lock (p/n: 03.037.113, lot #: 9705887) was returned and received at us cq.Upon visual inspection, the knob on thumb screw of the device was observed to be broken.No other issues were observed with the returned device.The complaint condition is confirmed for the returned device.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.The potential cause could be due to unintended forces applied to the device.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part: 03.037.113.Lot: 9705887.Manufacturing site: hägendorf.Release to warehouse date: 20.Nov.2015.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Part: 03.037.113.Lot: 9705887.Manufacturing site: hägendorf.Release to warehouse date: 20.Nov.2015.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AIM-ARM 130 F/STAT+DYN DIST LOCK
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11937579
Report Number8030965-2021-04579
Device Sequence Number4176186
Product Code HSB
UDI-Device Identifier07611819642669
UDI-Public(01)07611819642669
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.037.113
Device Lot Number9705887
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/07/2021
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1